# SDR SWAA2021112346004

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1674 BATTERY PACK FAILS CAPACITY TEST ; / [01] REMOVED AND REPLACED M1674 BATTERY PACK PER AMM 33-51-06-960-805 STEP 4.A. THROUGH 4.D.(6)(A); [02] REMOVED AND REPLACED M1674 POWER SUPPLY AS PER AMM. TASK 33-51-06-960-806 5.E.(1-4); [03] M1674 REQUIRES CHARGING TIME OF 180 MINUTES. POWER ON AND CHARGING START AT 13:15 HRS AS PER AMM. 33-51-06-960-805 D.6.B.2; [04] VERIFIED CORRECTIVE ACTION ENTRIES 2. AND 3.; [05] VERIFIED INSTALLATION OF M1674 POWER SUPPLY PER AMM 33-51-06-960-806 AND REPLACED M1674 BATTERY AND; CHARGED BATTERIES FOR 180 MINUTES; AND PERFORMED SATISFACTORY INSTALLATION TEST PER AMM 33-51-06-960-805; NO DEFECTS NOTED.; [06] VERIFIED CORRECTIVE ACTION ITEM 5.
